zbMATH — the first resource for mathematics

Positive solutions for three-point boundary value problem on the half-line. (English) Zbl 1131.34019
Summary: We consider the existence of positive solutions for the following boundary value problem on the half-line
\[ \begin{cases} (\rho(t)x'(t))'+f(t,x(t),x'(t))=0,\quad & t\in [0,+\infty),\\ x(0)=\alpha x(\xi),\quad \lim_{t\to\infty}x(t)=0.\end{cases} \] By applying fixed-point theorems, we obtain a variety of existence results. In particular, the nonlinear term is involved with the first-order derivative.

34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B40 Boundary value problems on infinite intervals for ordinary differential equations
Full Text: DOI
[1] Agarwal, R.P.; O’Regan, D., Infinite interval problems for differential, difference and integral equations, (2001), Kluwer Academic Publisher Dordrecht · Zbl 1003.39017
[2] Aronson, D.; Crandall, M.G.; Peletier, L.A., Stabilization of solutions of a degenerate nonlinear diffusion problem, Nonlinear anal., 6, 1001-1022, (1982) · Zbl 0518.35050
[3] Bai, C.; Fang, J., On positive solutions of boundary value problems for second-order functional differential equations on infinite intervals, J. math. anal. appl., 282, 711-731, (2003) · Zbl 1036.34075
[4] Bai, Z.; Ge, W., Existence of three positive solutions for some second-order boundary value problems, Comput. math. appl., 48, 699-707, (2004) · Zbl 1066.34019
[5] Baxley, J.V., Existence and uniqueness of nonlinear boundary value problems on infinite intervals, J. math. anal. appl., 147, 127-133, (1990) · Zbl 0719.34037
[6] Guo, Y.; Shan, W.; Ge, W., Positive solutions for second-order m-point boundary value problems, J. comput. appl. math., 151, 415-424, (2003) · Zbl 1026.34016
[7] Gupta, C.P.; Trofimchuk, S.I., A sharper condition for the solvability of a three-point second order boundary value problem, J. math. anal. appl., 205, 586-597, (1997) · Zbl 0874.34014
[8] Iffland, G., Positive solutions of a problem emden – fowler type with a type free boundary, SIAM J. math. anal., 18, 283-292, (1987) · Zbl 0637.34013
[9] Ilin, V.A.; Moiseev, E.I., Non-local boundary value problem of the first kind for a sturm – liouville operator in its differential and finite difference aspects, Differ. equ., 23, 803-810, (1987)
[10] Kawano, N.; Yanagida, E.; Yotsutani, S., Structure theorems for positive radial solutions to \(\Delta u + K(| x |) u^p = 0\) in \(R^n\), Funkcial. ekvac., 36, 557-579, (1993) · Zbl 0793.34024
[11] Meehan, M.; O’Regan, D., Existence theory for nonlinear Fredholm and Volterra integral equations on half-open intervals, Nonlinear anal., 35, 355-387, (1999) · Zbl 0920.45006
[12] Yan, B., Multiple unbounded solutions of boundary value problems for second-order differential equations on the half-line, Nonlinear anal., 51, 1031-1044, (2002) · Zbl 1021.34021
[13] Yan, B.; Liu, Y., Unbounded solutions of the singular boundary value problems for second order differential equations on the half-line, Appl. math. comput., 147, 629-644, (2004) · Zbl 1045.34009
[14] Zima, M., On positive solution of boundary value problems on the half-line, J. math. anal. appl., 259, 127-136, (2001) · Zbl 1003.34024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.